Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 155, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at May 1, 2016, 9:03 PM CDT for De Soto Parish, Louisiana; Shelby County, Texas. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2016, 9:03 PM CDT (02:03 UTC)
- Expired
- May 1, 2016, 9:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties De Soto Parish, LA, Shelby County, TX
The radar
The Shreveport radar (KSHV), 53 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 9:15 PM CDT | HAIL 0.75 | Stanley, LA | PENNY SIZE HAIL FELL IN STANLEY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 2.1 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 767 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1159 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.4
The text
As transmitted.
376
WUUS54 KSHV 020203
SVRSHV
LAC031-TXC419-020245-
/O.NEW.KSHV.SV.W.0155.160502T0203Z-160502T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
903 PM CDT SUN MAY 1 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN DE SOTO PARISH IN NORTHWESTERN LOUISIANA...
NORTHEASTERN SHELBY COUNTY IN EASTERN TEXAS...
* UNTIL 945 PM CDT
* AT 903 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
LOGANSPORT... OR 4 MILES SOUTHWEST OF STANLEY...MOVING NORTHEAST
AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MANSFIELD...SOUTH MANSFIELD...KEACHI...GRAND CANE...LONGSTREET...
STANLEY...GLOSTER...REEDS STORE...KEAT CHIE AND KICKAPOO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3185 9389 3187 9388 3188 9390 3190 9390
3189 9392 3191 9392 3191 9395 3195 9398
3219 9395 3221 9385 3217 9372 3204 9358
TIME...MOT...LOC 0202Z 214DEG 19KT 3191 9391
HAIL...1.25IN
WIND...60MPH
$$
151 follow-up statement
593
WWUS54 KSHV 020217
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
917 PM CDT SUN MAY 1 2016
TXC419-020226-
/O.CAN.KSHV.SV.W.0155.000000T0000Z-160502T0245Z/
SHELBY TX-
917 PM CDT SUN MAY 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHELBY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3190 9390 3191 9392 3195 9395 3219 9395
3221 9385 3217 9372 3204 9358 3188 9384
3187 9387
TIME...MOT...LOC 0216Z 218DEG 19KT 3196 9384
$$
LAC031-020245-
/O.CON.KSHV.SV.W.0155.000000T0000Z-160502T0245Z/
DE SOTO LA-
917 PM CDT SUN MAY 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHWESTERN DE SOTO PARISH...
AT 916 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
LOGANSPORT...OR NEAR STANLEY...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MANSFIELD...SOUTH MANSFIELD...KEACHI...GRAND CANE...LONGSTREET...STANLEY...
GLOSTER...REEDS STORE...KEAT CHIE AND KICKAPOO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3190 9390 3191 9392 3195 9395 3219 9395
3221 9385 3217 9372 3204 9358 3188 9384
3187 9387
TIME...MOT...LOC 0216Z 218DEG 19KT 3196 9384
HAIL...1.00IN
WIND...60MPH
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 2:47 PM CDT, 6 hours 16 minutes earlier.
Area forecast discussion, May 1, 2:47 PM CDT, 6 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 247 PM CDT SUN MAY 1 2016 AVIATION... THIS AFTERNOON AN INVERTED SURFACE TROUGH OF LOW PRESSURE AND SURFACE BOUNDARY ACROSS THE FOUR STATE REGION FROM DEEP EAST TEXAS ACROSS NORTH CENTRAL LOUISIANA AND INTO SOUTHEAST OKLAHOMA WILL BE THE FOCUS FOR SHOWERS AND THUNDERSTORMS. ALSO MVFR CLOUDS AND CEILINGS IN AND NEAR THE SHOWERS AND THUNDERSTORMS WILL PREVAIL WITH REDUCED VISIBILITIES IN THE CONVECTION. EXPECTING THE BOUNDARY AND TROUGH TO SHIFT NORTHWEST SLIGHTLY DURING THE AFTERNOON AND EVENING...BECOMING NEARLY STATIONARY LATE TONIGHT...THEN FORECASTING THE BOUNDARY AND WIND SHIFT NUDGING BACK TO THE SOUTHEAST NEAR DAYBREAK. MVFR/IFR CATEGORIES EXPECTED TO PREVAIL ALONG AND NEAR THE BOUNDARY AND SURFACE TROUGH OVERNIGHT AND INTO THE EARLY MORNING...THEN RETURNING TO VFR IN THE MID TO LATE MORNING AS THE CONVECTION SHIFTS NORTHEAST AND EAST OUT OF THE AREA BY EARLY TO MID AFTERNOON MONDAY. SURFACE WINDS WILL BE VARIABLE LESS THAN 7 KNOTS WITH THE TROUGH AND NORTHEAST TO NORTH AROUND THE BACK OF THE SURFACE BOUNDARY AND TROUGH OF LOW PRESSURE. NORTH TO NORTHEAST WINDS WILL PREVAIL FOR MANY OF THE SOUTHWEST ARKANSAS...NORTHEAST AND EAST TEXAS SITES AND PARTS OF NORTHWEST LOUISIANA DURING THE AFTERNOON BEFORE THE BOUNDARY LIFTS BACK NORTH THEN RETURN TO THE NORTH TO NORTHEAST DIRECTION DURING THE EARLY MORNING HOURS AND THE REMAINING TERMINAL SITE OF SOUTH CENTRAL ARKANSAS...NORTH CENTRAL LOUISIANA AND INTO DEEP EAST TEXAS IN THE LATE MORNING TO EARLY AFTERNOON MONDAY. /06/ && .PREV DISCUSSION... /ISSUED 1113 AM CDT SUN MAY 1 2016/ DISCUSSION... HAVE LOWERED AFTN POPS AS CONVECTION SKIRTING THE SE CWA...HAS SHIFTED FURTHER AWAY TO THE SOUTH AND EAST. HOWEVER...THIS RETURNING BOUNDARY IS STILL EXPECTED...AND WITH AFTN HEATING...EXPECT SCATTERED CONVECTION TO BEGIN FILLING IN OVER MAINLY NORTH LA PORTIONS OF AREA. ALSO...12Z SOUNDING AT KSHV VERY MARGINAL FOR CONVECTION...AS BOTH SURFACE BASED INVERSION NEEDS TO ERODE...IN ADDITION TO COMPLETE ABSENCE OF MOISTURE ABOVE 700 MB. THUS...HAVE LOWERED POPS TO 10 PERCENT NW TO 40 PERCENT OVER SE CWA. NO OTHER CHANGES MADE./VII/. PREV DISCUSSION... /ISSUED 640 AM CDT SUN MAY 1 2016/ && .PRELIMINARY POINT TEMPS/POPS... SHV 84 62 74 54 / 20 40 50 20 MLU 83 65 74 56 / 30 60 70 40 DEQ 78 55 70 48 / 10 50 30 10 TXK 81 59 71 51 / 10 50 30 10 ELD 83 61 72 53 / 20 40 50 20 TYR 80 59 71 51 / 20 40 50 10 GGG 83 61 72 53 / 20 40 50 20 LFK 83 65 75 56 / 30 60 70 40 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 06/07
Hazardous weather outlook, May 1, 12:03 PM CDT, 9 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1203 PM CDT SUN MAY 1 2016 ARZ050-051-059>061-070>073-LAZ001>006-010>012-014-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>151-021715- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-OUACHITA-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA- 1203 PM CDT SUN MAY 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE...MAINLY LATE THIS AFTERNOON AND OVERNIGHT...AS A WARM FRONT LIFTS NORTHWARD INTO THE AREA. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH MONDAY AFTERNOON...BEFORE A COLD FRONT MOVES THROUGH THE REGION AND BRINGS AN END TO THE RAIN FOR THE REMAINDER OF THE WEEK. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT. LAZ013-017>022-TXZ152-153-165>167-021715- JACKSON-SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1203 PM CDT SUN MAY 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP ALONG A SLOWLY NORTHWARD MOVING COLD FRONT THIS AFTERNOON...POSSIBLY BECOMING MORE WIDESPREAD DURING THE OVERNIGHT HOURS. SOME OF THESE STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL AND STRONG GUSTY WINDS...WITH THE POSSIBILITY OF ISOLATED FLOODING OF MAINLY LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS ALONG WITH THE POSSIBILITY OF LOCALLY HEAVY RAINFALL WILL CONTINUE THROUGH MONDAY EVENING BEFORE A COLD FRONT MOVES US THROUGH THE REGION BRINGING AND END TO THE RAIN FOR THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY NOT BE NEEDED THROUGH TONIGHT. VII
In the hours before
Local storm report, May 1, 7:31 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
731 PM CDT SUN MAY 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TORNADO 2 E LINDALE 32.50N 95.37W
04/29/2016 SMITH TX NWS STORM SURVEY
*** 2 INJ *** A LONG-TRACK MULTI-VORTEX EF2 TORNADO
WITH PEAK WINDS BETWEEN 120-125 MPH BEGAN EAST OF
LINDALE. NUMEROUS TREES WERE UPROOTED AND SNAPPED AS IT
TRAVELED NE THROUGH SMITH...WOOD...AND UPSHUR COUNTIES.
EF2 DAMAGE WAS FOUND IN SMITH COUNTY BETWEEN FM 16 AND
FM 2710 WHERE A CELL PHONE TOWER...A HOUSE...AND TWO
MOBILE HOMES SUSTAINED MAJOR DAMAGE. AN OZARKA WATER
BOTTLING PLANT NORTH OF HAWKINS SUSTAINED MAJOR ROOF
DAMAGE. PATH LENGTH OF THIS TORNADO WAS 27.36
MILES...WITH A PATH WIDTH OF 1.88 MILES.
&&
CORRECTED LOCATION...REMARKS...SOURCE
EVENT NUMBER SHV1600411
09Local storm report, May 1, 8:02 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
802 PM CDT SUN MAY 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL STRONG 33.11N 92.36W
05/01/2016 E1.75 INCH UNION AR LAW ENFORCEMENT
GOLFBALL SIZE HAIL FELL IN STRONG.
&&
EVENT NUMBER SHV1600483
15Local storm report, May 1, 8:08 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
808 PM CDT SUN MAY 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TSTM WND DMG 3 NNW STRONG 33.15N 92.38W
05/01/2016 UNION AR LAW ENFORCEMENT
TREE DOWN ON POWER LINES ON PIGEON HILL ROAD AND WARD
ROAD. POWER IS OUT TO MUCH OF THIS AREA.
&&
EVENT NUMBER SHV1600484
15Local storm report, May 1, 8:09 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
809 PM CDT SUN MAY 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM TSTM WND DMG W STRONG 33.11N 92.36W
05/01/2016 UNION AR LAW ENFORCEMENT
TREE DOWN ON HIGHWAY 82 ON THE WEST SIDE OF STRONG.
&&
EVENT NUMBER SHV1600485
15Special weather statement, May 1, 8:20 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
820 PM CDT SUN MAY 1 2016
LAZ001-010-011-020200-
RED RIVER LA-DE SOTO LA-CADDO LA-
820 PM CDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CADDO...CENTRAL DE
SOTO AND NORTHWESTERN RED RIVER PARISHES UNTIL 900 PM CDT...
AT 820 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF MANSFIELD...MOVING NORTHEAST AT 15 MPH.
DIME SIZE HAIL AND STRONG WINDS BETWEEN 40 AND 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LOGGY BAYOU...CARMEL...GRAND BAYOU...CASPIANA AND NINOCK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3209 9370 3238 9364 3237 9361 3235 9362
3235 9358 3233 9358 3234 9355 3231 9355
3231 9353 3229 9355 3230 9352 3227 9352
3228 9350 3224 9349 3226 9349 3226 9348
3225 9346 3224 9347 3223 9338 3200 9351
TIME...MOT...LOC 0120Z 212DEG 15KT 3211 9359
15Special weather statement, May 1, 8:44 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
844 PM CDT SUN MAY 1 2016
LAZ010-TXZ153-020230-
DE SOTO LA-SHELBY TX-
844 PM CDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DE SOTO PARISH IN
NORTHWESTERN LOUISIANA AND NORTHEASTERN SHELBY COUNTIES UNTIL 930 PM
CDT...
AT 844 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF SHELBYVILLE...OR 13 MILES EAST OF CENTER...MOVING
NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HUXLEY...SOUTH MANSFIELD AND STANLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3180 9406 3208 9389 3197 9362 3185 9381
3185 9388 3181 9387 3175 9397
TIME...MOT...LOC 0144Z 216DEG 19KT 3183 9395
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 8:20 PM CDT | Special Weather Statement | SHV | Red River | 40 min |
| May 1, 8:44 PM CDT | Special Weather Statement | SHV | De Soto | 46 min |
| May 1, 9:46 PM CDT | Severe Thunderstorm Warning | SHV | Caddo, De Soto | 44 min |
| May 1, 11:42 PM CDT | Special Weather Statement | SHV | Bossier | 48 min |
| May 2, 12:01 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, Webster | 40 min |
| May 2, 7:28 AM CDT | Special Weather Statement | SHV | Caddo | 47 min |
| May 2, 9:00 AM CDT | Areal Flood Advisory | SHV | Bienville, Bossier, Caddo, Claiborne, Jackson, Lincoln and 1 more | 4 hr |
| May 2, 9:11 AM CDT | River Flood Warning | SHV | Bossier | 45 hr |
| May 2, 11:17 AM CDT | Areal Flood Advisory | SHV | Lincoln, Ouachita, Union | 3 hr |
| May 2, 11:28 AM CDT | Areal Flood Advisory | SHV | Caldwell, Grant, LaSalle, Sabine, Winn | 4 hr |
| May 2, 11:40 AM CDT | Areal Flood Advisory | SHV | Natchitoches | 3 hr |
| May 2, 12:20 AM CDT | Special Weather Statement | SHV | Smith | 40 min |
| May 2, 12:46 AM CDT | Special Weather Statement | SHV | Smith | 44 min |
| May 2, 12:47 AM CDT | Special Weather Statement | SHV | Rusk | 43 min |
| May 2, 3:17 AM CDT | Special Weather Statement | SHV | Rusk | 43 min |
| May 2, 3:41 AM CDT | Special Weather Statement | SHV | Rusk | 49 min |
| May 2, 9:23 AM CDT | Areal Flood Advisory | SHV | Cherokee, Gregg, Harrison, Marion, Panola, Rusk and 3 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.